Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hysterectomy cancelled, on warfarin for blood clot. Any drug to stop bleeding?

Hi I am on warfarin now for 2 months for a blood clot, PE in my lung . I was due to have hysterectomy next week but due to clot it can t be done. I had a decapeptyl injection in September before I got the blood clot to stop my periods as they are so heavy and painful. I have a number of fibroids . I am unable to have hysterectomy now because I am on warfarin. My worry is the injection will wear off soon and my periods will return. Is there any drug I can take to stop the bleeding coming back. Not sure if I can have this injection again it put me into a menopause and wasnt very pleasant dont think I could go through it again. thank you
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
I admit that your concerns are real & your case is a complicated one. I don't know the details of your fibroid location & size, but I think you can discuss some of these options with your Gynecologist like Mirena insertion, Uterine artery embolisation, & Hysteroscopic removal of fibroids. Some of these options may help in your case.
Wish you all the best.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor